Jump to content

Search the Community

Showing results for tags 'lquid'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. BuddhaMama

    BuddhaMama: Intro

    Hello everyone, I am a longtime lurker, only first posting now as I get ready to begin my taper from Remeron (Mirtazipine). I am seeking support here for my taper as I cannot count on support from my doctors. My husband is minimal support as he has his own mental health issues and we have a new baby. I'm ready to come off the Remeron mostly because I don't want to be on it forever and I feel like it got me through the hump of the early postpartum period, which was what I needed. I have gained 15-20lb on this med which is annoying because I am not one to gain weight normally, so I know it's the drug. I lost all the baby weight within the first month after I delivered and didn't start Remeron until month 2. I feel tired all the time (though it does help me sleep as i take it at night), and it makes me crave sugar and carbs like crazy. I'm also now starting to experience bodyside joint pain, which I've never had before. That seems to go away somewhat when i eliminate wheat from my diet. I have gotten my doctor to order me a solution of mirtazipine from compounding pharmacy, but after paying $54 fir an Rx that I usually get for free, I think I will try making my own solution using the tablets and the Oraplus I read about in the forums here. I'm nervous to begin my taper because the first time I tried at the beginning of December I went down by a 1/4 tablet for a week and every day I had excruciating headaches. BY the end of that week I was experiencing nausea and anxiety. AS SOON as I reinstated my full dose, all symptoms disappeared. I have a feeling I'll need to begin my taper at 5% rather than 10% given how sensitive I am. I would love to hear some encouraging success stories of coming of this drug slowly, as it seems it will take me long rot get off it that I was even on it to begin with. Other relevant info: I am 5 months post partum, have been on Remeron for 4 of those 5 months. I am married and have another child who is nearly 11 years old. I work part time and used to have regular exercise and meditation practices that have both fallen by the wayside with the new baby. I also can no longer tolerate alcohol. I've been off alcohol for several years (not because of AA or addiction issue, but because it makes me feel awful), and recently I thought I would try a half glass of wine with the holidays. Big mistake. Major depression and anxiety the next day. Good riddance.I'd much rather feel well and not drink at all. I think that's it for now!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy